Antidepressant-Induced Sexual Side Effects: Incidence, Assessment, Clinical Implications, and Management

@inproceedings{Francois2017AntidepressantInducedSS,
  title={Antidepressant-Induced Sexual Side Effects: Incidence, Assessment, Clinical Implications, and Management},
  author={Dimitry Francois and Ariana M Levin and Eric J Kutscher and Babatunde Asemota},
  year={2017}
}
Antidepressant medications can cause numerous types of sexual dysfunction. It is important to screen for and treat antidepressant-induced sexual dysfunction, which is often under-reported and may exacerbate mood symptoms and negatively affect relationships and medication adherence. Management strategies include watchful waiting, reducing the antidepressant dose, adding a different type of antidepressant or a medication for erectile dysfunction, switching to another antidepressant, drug holidays… CONTINUE READING

Similar Papers

Citations

Publications citing this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 56 REFERENCES

Antidepressants have sexual side effects in teens, too. http://www.reuters.com/ article/us-antidepressants-teens-side-effects idUSKBN0MJ24C20150323

L. Rapaport
  • Accessed February
  • 2017

Women on when antidepressants killed their sex

N. Bahadur
  • drives. http://www.huffingtonpost.com/2015/04/15/antidepressantsdecreased-my-sex-drive_n_7024738.html. Accessed February
  • 2017